Bernoulli

  • Bernoulli
  • Volume 18, Number 2 (2012), 476-495.

A class of multivariate infinitely divisible distributions related to arcsine density

Makoto Maejima, Víctor Pérez-Abreu, and Ken-iti Sato

Full-text: Open access

Abstract

Two transformations $\mathcal{A}_{1}$ and $\mathcal{A}_{2}$ of Lévy measures on $ℝ^d$ based on the arcsine density are studied and their relation to general Upsilon transformations is considered. The domains of definition of $\mathcal{A}_{1}$ and $\mathcal{A}_{2}$ are determined and it is shown that they have the same range. The class of infinitely divisible distributions on $ℝ^d$ with Lévy measures being in the common range is called the class $A$ and any distribution in the class $A$ is expressed as the law of a stochastic integral $∫_0^1\cos(2^{−1}πt) \mathrm{d}X_t$ with respect to a Lévy process {$X_t$}. This new class includes as a proper subclass the Jurek class of distributions. It is shown that generalized type $G$ distributions are the image of distributions in the class $A$ under a mapping defined by an appropriate stochastic integral. $\mathcal{A}_{2}$ is identified as an Upsilon transformation, while $\mathcal{A}_{1}$ is shown not to be.

Article information

Source
Bernoulli, Volume 18, Number 2 (2012), 476-495.

Dates
First available in Project Euclid: 16 April 2012

Permanent link to this document
https://projecteuclid.org/euclid.bj/1334580721

Digital Object Identifier
doi:10.3150/10-BEJ348

Mathematical Reviews number (MathSciNet)
MR2922458

Zentralblatt MATH identifier
1242.60016

Keywords
arcsine density class A general Upsilon transformation generalized type G distribution infinitely divisible distribution Lévy measure

Citation

Maejima, Makoto; Pérez-Abreu, Víctor; Sato, Ken-iti. A class of multivariate infinitely divisible distributions related to arcsine density. Bernoulli 18 (2012), no. 2, 476--495. doi:10.3150/10-BEJ348. https://projecteuclid.org/euclid.bj/1334580721


Export citation

References

  • [1] Arizmendi, O., Barndorff-Nielsen, O.E. and Pérez-Abreu, V. (2010). On free and classical type G distributions. Braz. J. Probab. Stat. 24 106–127.
  • [2] Barndorff-Nielsen, O.E. and Maejima, M. (2008). Semigroups of Upsilon transformations. Stochastic Process. Appl. 118 2334–2343.
  • [3] Barndorff-Nielsen, O.E., Maejima, M. and Sato, K. (2006). Some classes of multivariate infinitely divisible distributions admitting stochastic integral representations. Bernoulli 12 1–33.
  • [4] Barndorff-Nielsen, O.E., Rosinski, J. and Thorbjørnsen, S. (2008). General ϒ-transformations. ALEA Lat. Am. J. Probab. Math. Stat. 4 131–165.
  • [5] Gradshteyn, I.S. and Ryzhik, M. (2007). Table of Integrals, Series, and Products, 7th ed. London: Elsevier.
  • [6] Jurek, Z.J. (1985). Relations between the s-self-decomposable and self-decomposable measures. Ann. Probab. 13 592–608.
  • [7] Maejima, M., Matsui, M. and Suzuki, M. (2010). Classes of infinitely divisible distributions on ℝd related to the class of selfdecomposable distributions. Tokyo J. Math. 33 453–486.
  • [8] Maejima, M. and Nakahara, G. (2009). A note on new classes of infinitely divisible distributions on ℝd. Electron. Commun. Probab. 14 358–371.
  • [9] Maejima, M. and Sato, K. (2009). The limits of nested subclasses of several classes of infinitely divisible distributions are identical with the closure of the class of stable distributions. Probab. Theory Related Fields 145 119–142.
  • [10] Sato, K. (2006). Additive processes and stochastic integrals. Illinois J. Math. 50 825–851.
  • [11] Sato, K. (2006). Two families of improper stochastic integrals with respect to Lévy processes. ALEA Lat. Am. J. Probab. Math. Stat. 1 47–87.
  • [12] Sato, K. (2007). Transformations of infinitely divisible distributions via improper stochastic integrals. ALEA Lat. Am. J. Probab. Math. Stat. 3 67–110.
  • [13] Sato, K. (2010). Fractional integrals and extensions of selfdecomposability. In Lévy Matters I. Lecture Notes in Math. 2001 1–91, 197–198. Berlin: Springer.